RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1960, Volume 21, Issue 9, Pages 1240–1249 (Mi at12624)  

This article is cited in 1 scientific paper (total in 1 paper)

Dual control theory. I

A. A. Feldbaum

Moscow

Abstract: Some basic problems of the communication theory are compared with those of the automatic control theory. The idea of the dual control is introduced. The problem of design of an optimum, in statistical sense, closed-loop dual control system is formulated. The solution of the problem, examples and some generalization will be given in the following parts II, III, IV.

Full text: PDF file (1885 kB)

Received: 23.03.1960

Citation: A. A. Feldbaum, “Dual control theory. I”, Avtomat. i Telemekh., 21:9 (1960), 1240–1249

Citation in format AMSBIB
\Bibitem{1}
\by A.~A.~Feldbaum
\paper Dual control theory.~I
\jour Avtomat. i Telemekh.
\yr 1960
\vol 21
\issue 9
\pages 1240--1249
\mathnet{http://mi.mathnet.ru/at12624}


Linking options:
  • http://mi.mathnet.ru/eng/at12624
  • http://mi.mathnet.ru/eng/at/v21/i9/p1240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. I. V. Time, H. A. Anuashvili, “Model tsenoobrazovaniya na oligopolisticheskikh rynkakh pri segmentatsii potrebitelei na ustoichivye gruppy”, Probl. upravl., 6 (2007), 2–9  mathnet
  • Avtomatika i Telemekhanika
    Number of views:
    This page:1358
    Full text:730

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020